Alert archive / Maine / Snow Squall Warnings in 2021
Snow Squall Warning 1, NWS Caribou, ME
NWS Caribou, ME issued this snow squall warning at Mar 1, 2021, 8:46 PM EST for Aroostook County, Maine. It was in force for 44 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Mar 1, 2021, 8:46 PM EST (01:46 UTC)
- Expired
- Mar 1, 2021, 9:30 PM EST
- In force
- 44 min
- Issued by
- NWS Caribou, ME
- Area
- Storm-based polygon
County Aroostook County, ME
The radar
The Caribou radar (KCBW), 91 km from the middle of the area, began a volume at 01:46 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Caribou, ME (KCAR), launched 00:00Z, 1.8 hours before the alert went out and 5 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 532 m above ground
- 0-6 km bulk shear
- 74 kt
- 0-1 km storm-relative helicity
- -88 m²/s²
- 0-3 km storm-relative helicity
- 69 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
546
WWUS51 KCAR 020148
SQWCAR
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Snow Squall Warning
National Weather Service Caribou ME
846 PM EST Mon Mar 1 2021
MEC003-020230-
/O.NEW.KCAR.SQ.W.0001.210302T0146Z-210302T0230Z/
Aroostook ME-
846 PM EST Mon Mar 1 2021
The National Weather Service in Caribou Maine has issued a
* Snow Squall Warning for...
Northeastern Aroostook County in northern Maine...
* Until 930 PM EST.
* At 846 PM EST, a dangerous snow squall was located along a line
extending from near Lille to 6 miles southeast of Smyrna, moving
east at 35 mph.
HAZARD...Near whiteout conditions. Zero visibility in heavy snow
and blowing snow. Wind gusts greater than 40 mph.
SOURCE...ASOS airport weather observation in Frenchville reported
a wind gust to 51 mph and visibility less than one
quarter mile.
IMPACT...Dangerous life-threatening travel.
*
This includes the following highways...
Interstate 95 between mile markers 287 and 304.
US Highway 1 between Houlton and Van Buren.
Locations impacted include...
Presque Isle, Caribou, Houlton, Fort Fairfield, Limestone, Van Buren,
Mapleton, Washburn, Mars Hill, Hodgdon, Easton, Woodland,
Bridgewater, Smyrna, Dudley Township, Loring, Littleton, Linneus,
Monticello and Oakfield.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Travel is not advised during this dangerous snow squall. Rapid
visibility reduction and potentially icy roads are likely to lead to
accidents. Consider delaying travel until the squall passes your
location. If traveling, pull off to a safe location and turn your
headlights on.
&&
LAT...LON 4717 6794 4710 6788 4707 6779 4608 6778
4609 6814 4728 6811
TIME...MOT...LOC 0146Z 287DEG 31KT 4724 6802 4613 6798
$$
CBWhat forecasters said that day
The local office's own words before this snow squall warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Caribou, ME wrote its last area forecast discussion before this snow squall warning went out at Mar 1, 6:13 PM EST, 2 hours 33 minutes earlier.
Area forecast discussion, Mar 1, 6:13 PM EST, 2 hours 33 minutes before
Area Forecast Discussion
National Weather Service Caribou ME
613 PM EST Mon Mar 1 2021
.SYNOPSIS...
A strong cold front will cross the area this evening. Cold high
pressure will build in from the west Tuesday into Wednesday
while strong low pressure remains across the Maritimes. Another
cold front will cross the region Thursday. High pressure will
build toward the area Friday into the weekend.
&&
.NEAR TERM /THROUGH TUESDAY/...
6:12 PM Update: A cold front will rapidly sweep east across the
FA early this evening. The front will usher in a sharply colder
air mass tonight with increasing wind. So far, the shower
activity along and behind the front has been fairly tame. It is
still possible that some stronger streamers develop a little
later this evening once the northwest flow becomes established.
The main concerns overnight will be for low wind chills, snow
showers and possible squalls, and across mainly northern and
central Aroostook County for the development of blowing and
drifting snow. Made some adjustments for this evening based
mostly on the latest observations and radar trends.
Previous discussion:
The triple point of the low has made its way to the east
dragging the majority of the precip with it. Per radar, areas
around the far north and the west currently have little to no
precip, while the southern and eastern region is still seeing
light snow and rain. Snow accumulations have remained to the
north with 2 to 5 inches in those areas. Temperatures have
remained rather level throughout the day as the triple point low
swings through. As the evening progresses, the arctic cold
front will swing into the state, bringing cold temperatures and
the possibility of snow squalls. Dynamic models show elevated
CAPE and lapse rates, as well as surface convergence and
negative theta-E. The greatest threat for snow squalls are
across the northern areas, but could possibly reach to the
Downeast and Bangor Region. Recent model runs show as the triple
point low quickly exits over the maritimes tonight, the low
will intensify, tightening the pressure gradients and switching
the winds from the WNW. The temperature will begin to fall this
evening into teens along the coast and negatives in the north as
the arctic cold front settles in. The tightening gradients will
cause the WNW wind to increase drastically throughout tonight,
causing blowing snow in the north for the newest accumulations.
Wind advisories have been issued for the entire region starting
early morning Tuesday into Tuesday night.
Tuesday is shaping up to be one of the harshest days this
winter. A cold upper low evident on water vapor satellite
pictures across central Ontario is expected to cross Maine early
Tuesday morning. The low is expected to rapidly move out across
the Maritimes and to southern Newfoundland by Tuesday evening.
An intense surface low in the Saint Lawrence Seaway will combine
with high pressure building to the south of the area to produce
a very tight pressure gradient across the area. The air mass
will be about as cold as we have seen this winter with
temperatures likely to not get out of the single digits in the
Saint John Valley with teens Downeast.
The combination of the strong pressure gradient/cold air advection,
higher sun angle/steep low level lapse rates will mean a harsh wind
of 20 to 35 mph with gusts to 50 mph, and perhaps even 55 mph
across the higher terrain. The combination of the wind and low
temperatures makes wind chills a concern, especially in the
morning. Often there is some difficulty in reaching warning
level criteria wind chills due usually to a lack of wind in a
deep arctic air mass. In this case, the wind is not going to be
lacking and the eventual wind chills will be more a function of
the actual air temperatures.
&&
.SHORT TERM /TUESDAY NIGHT THROUGH THURSDAY/...
The entire period will be dominated by the cold vertically
stacked low over the Canadian Maritimes. The large scale low
will slowly drift towards Labrador during the period. Winds
continue to be the biggest item for Tuesday night, but the trend
will be down and advisories will expire during the evening and
most of the blowing snow issues should be winding down in the
evening. There is a bit of warm advection as a weakening clipper
system approaches from Ontario. The clipper will rapidly weaken
as it enters the region, but will still generate cloudiness
later Tuesday night into Wednesday for southern zones. The
airmass will moderate for Wednesday as high temperatures will be
some 10 to 15 degrees warmer on Wednesday than Tuesday, but
still well below normal. Winds will still gust as high as 30 mph
Wednesday morning and produce wind chills below zero in
northern zones. For Wednesday night into Thursday, a shortwave
will rotate around the big low in the Maritimes. This will cause
increasing clouds from the north and a reinforcing batch of
cold air as highs will be about 5F colder. Snow showers will
become increasing likely in northern and western zones Thursday
afternoon with the increasing moisture and weak lift, but no
accumulations. Wind gusts will again hit the 30 to 35 mph mark
and wind chills will be below zero in northern zones for much of
the morning.
&&
.LONG TERM /THURSDAY NIGHT THROUGH MONDAY/...
The large closed upper low over Labrador continues to be the
weather maker as it's blocked in place. The below normal
temperatures and windy conditions will largely continue through
the weekend with moderating temperatures after Sunday as the low
finally fills and moves out. No precipitation beyond scattered
snow showers can be expected during the period. That includes a chance
of snow squalls in northern zones Thursday night as another
shortwave rotates around the upper low. The NW flow will
continue to produce a lot of cu/stratocu fields except in
downslope areas. Temperatures will slowly moderate from well
below normal readings to near normal by Monday. The best chance
of the week for radiational cooling won't occur until Sunday
night when surface high pressure finally builds over the region.
&&
.AVIATION /00Z TUESDAY THROUGH SATURDAY/...
NEAR TERM: A strong cold front will cross the region through the
evening. Across northern areas expect MVFR/IFR, occasional
LIFR, conditions early tonight with snow showers. MVFR,
occasional IFR, late tonight with scattered snow showers and
blowing snow. Across Downeast areas expect VFR/MVFR, occasional
IFR, early tonight with scattered rain/snow showers. VFR
Downeast overnight. VFR/MVFR, occasional IFR, across the north
and mountains Tuesday with scattered snow showers and areas of
blowing snow. VFR Downeast Tuesday. West/northwest wind 10 to 15
knots with gusts up to 20 knots early tonight, increasing to 15
to 25 knots with gusts up to 35 knots late. Northwest wind 20
to 30 knots, with gusts up to 40 to 45 knots Tuesday. Northwest
low level wind shear across the entire region early tonight then
again Tuesday.
SHORT TERM: Predominately VFR with NW winds gusting over 30kt
at times. Tempo IFR in snow showers north of HUL and GNR
Thursday afternoon into Friday.
&&
.MARINE...
NEAR TERM: Storm warnings begin at 7PM tonight until 7PM
Tuesday. Wind gusts up to 55 kt and seas 7-10 ft. Heavy freezing
warnings run from 5AM to 11AM Tuesday.
SHORT TERM: Gale conditions with freezing spray are forecast
Tuesday night into early Wednesday morning. A Small Craft
Advisory will then be needed continuously from Wednesday into
Saturday night.
&&
.CAR WATCHES/WARNINGS/ADVISORIES...
ME...Wind Advisory from 1 AM to 8 PM EST Tuesday for MEZ001>006-010-
011-015>017-029>032.
Wind Chill Advisory from 2 AM to 10 AM EST Tuesday for MEZ002-
005-006-011-031-032.
Wind Chill Warning from 2 AM to 10 AM EST Tuesday for MEZ001-
003-004-010.
MARINE...Heavy Freezing Spray Warning from 5 AM to 11 AM EST Tuesday
for ANZ050>052.
Storm Warning until 7 PM EST Tuesday for ANZ050>052.
&&
Near Term...CB/LaFlash/Norcross
Short Term...MCW
Long Term...MCW
Aviation...CB/LaFlash/Norcross/MCW
Marine...CB/LaFlash/Norcross/MCWHazardous weather outlook, Mar 1, 3:33 PM EST, 5 hours 13 minutes before
Hazardous Weather Outlook National Weather Service Caribou ME 333 PM EST Mon Mar 1 2021 MEZ001-003-004-010-022045- Northwest Aroostook-Northern Somerset-Northern Piscataquis- Central Piscataquis- 333 PM EST Mon Mar 1 2021 ...WIND ADVISORY IN EFFECT FROM 1 AM TO 8 PM EST TUESDAY... ...WIND CHILL WARNING IN EFFECT FROM 2 AM TO 10 AM EST TUESDAY... This Hazardous Weather Outlook is for Central Highlands Maine, Far Northern Maine and North Woods Maine. .DAY ONE...This Afternoon and Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Wind Advisory. Wind Chill Warning. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Wind Advisory. Wind Chill Warning. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions according to Standard Operating Procedures. MEZ002-005-006-011-031-032-022045- Northeast Aroostook-Northern Penobscot-Southeast Aroostook- Central Penobscot-Southern Piscataquis-Northern Washington- 333 PM EST Mon Mar 1 2021 ...WIND ADVISORY IN EFFECT FROM 1 AM TO 8 PM EST TUESDAY... ...WIND CHILL ADVISORY IN EFFECT FROM 2 AM TO 10 AM EST TUESDAY... This Hazardous Weather Outlook is for Central Highlands Maine, Far Eastern Maine, Far Northern Maine and Penobscot Valley Maine. .DAY ONE...This Afternoon and Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Wind Advisory. Wind Chill Advisory. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Wind Advisory. Wind Chill Advisory. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions according to Standard Operating Procedures. MEZ015>017-029-030-022045- Southern Penobscot-Interior Hancock-Central Washington- Coastal Hancock-Coastal Washington- 333 PM EST Mon Mar 1 2021 ...WIND ADVISORY IN EFFECT FROM 1 AM TO 8 PM EST TUESDAY... This Hazardous Weather Outlook is for Coastal DownEast Maine, Interior DownEast Maine and Penobscot Valley Maine. .DAY ONE...This Afternoon and Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Wind Advisory. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Wind Advisory. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions according to Standard Operating Procedures. ANZ050>052-022045- Coastal Waters from Eastport, ME to Schoodic Point, ME out 25 NM- Coastal Waters from Schoodic Point, ME to Stonington, ME out 25 NM- Intra Coastal Waters from Schoodic Point, ME to Stonington, ME- 333 PM EST Mon Mar 1 2021 ...STORM WARNING IN EFFECT FROM 7 PM THIS EVENING TO 7 PM EST TUESDAY... ...HEAVY FREEZING SPRAY WARNING IN EFFECT FROM 5 AM TO 11 AM EST TUESDAY... This Hazardous Weather Outlook is for Atlantic Coastal Waters. .DAY ONE...This Afternoon and Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Storm Warning. Heavy Freezing Spray Warning. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Storm Warning. Heavy Freezing Spray Warning. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions according to Standard Operating Procedures.
In the hours before
Local storm report, Mar 1, 3:09 PM EST, 5 hours 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CARIBOU ME
309 PM EST MON MAR 1 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0308 PM SNOW 2 ENE CARIBOU 46.88N 67.97W
03/01/2021 M5.1 INCH AROOSTOOK ME NWS EMPLOYEE
&&
TWDLocal storm report, Mar 1, 5:38 PM EST, 3 hours 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CARIBOU ME
538 PM EST MON MAR 1 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0538 PM HEAVY RAIN 1 ESE MEDDYBEMPS 45.03N 67.33W
03/01/2021 M0.95 INCH WASHINGTON ME TRAINED SPOTTER
&&Special weather statement, Mar 1, 5:54 PM EST, 2 hours 52 minutes before
Special Weather Statement National Weather Service Caribou ME 554 PM EST Mon Mar 1 2021 MEZ001>006-010-011-015>017-029>032-020500- Northwest Aroostook-Northeast Aroostook-Northern Somerset- Northern Piscataquis-Northern Penobscot-Southeast Aroostook- Central Piscataquis-Central Penobscot-Southern Penobscot- Interior Hancock-Central Washington-Coastal Hancock- Coastal Washington-Southern Piscataquis-Northern Washington- Including the cities of Allagash, Clayton Lake, Madawaska, Fort Kent, Frenchville, Presque Isle, Caribou, Van Buren, Mars Hill, Ashland, Baker Lake, Billy-Jack Depot, Baxter St Park, Chamberlain Lake, Churchill Dam, Mount Katahdin, Millinocket, East Millinocket, Patten, Medway, Houlton, Hodgdon, Sherman, Smyrna Mills, Greenville, Monson, Blanchard, Lincoln, Howland, Springfield, Bangor, Brewer, Orono, Old Town, Amherst, Aurora, Dedham, Eastbrook, Great Pond, Calais, Grand Lake Stream, Wesley, Princeton, Ellsworth, Bar Harbor, Bucksport, Orland, Castine, Eastport, Perry, Machias, Cherryfield, Dover-Foxcroft, Milo, Guilford, Danforth, Vanceboro, and Topsfield 554 PM EST Mon Mar 1 2021 ...Turning Windy and Sharply Colder Tonight... A strong cold front will sweep across the region this evening ushering a sharply colder air mass into the area. Any areas of standing water or slush on untreated surfaces will rapidly flash freeze this evening. As cold air pours into the area there will be snow showers at times tonight and possibility of a stronger snow squall. The best chance of squalls will be from Baxter State Park north to the Saint John valley, but stronger snow showers are possible all the way south to the coast. Brief snowfall rates of an inch or two an hour are possible along with brief blinding white outs. The wind will switch into the northwest early this evening and gradually increase throughout the night. Gusts to 50 mph possible by morning. This will lead to areas of blowing and drifting snow, especially after midnight, and mainly across northern and central Aroostook County. The combination of a flash freeze, snow showers and potential squalls, and blowing and drifting snow will make for extremely dangerous driving in spots tonight. Please use caution if you do have any travel plans tonight. CB
Local storm report, Mar 1, 6:08 PM EST, 2 hours 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CARIBOU ME
608 PM EST MON MAR 1 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0548 PM SNOW 2 N CARY 46.02N 67.85W
03/01/2021 M1.5 INCH AROOSTOOK ME PUBLIC
1003 AM SNOW 1 N HOULTON 46.14N 67.84W
03/01/2021 M0.5 INCH AROOSTOOK ME PUBLIC
&&Local storm report, Mar 1, 7:07 PM EST, 1 hour 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CARIBOU ME
707 PM EST MON MAR 1 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0702 PM HEAVY RAIN 3 SSW CASTINE 44.35N 68.82W
03/01/2021 M0.40 INCH HANCOCK ME MESONET
MESONET STATION DW5572 HARBORSIDE.
0701 PM HEAVY RAIN 3 SSE NEWPORT 44.80N 69.26W
03/01/2021 M0.31 INCH PENOBSCOT ME MESONET
MESONET STATION EW4347 PLYMOUTH.
0700 PM HEAVY RAIN 2 NNW LINNEUS 46.07N 67.99W
03/01/2021 M0.02 INCH AROOSTOOK ME MESONET
MESONET STATION AV381 LINNEUS.
0700 PM HEAVY RAIN 5 WSW TRENTON 44.42N 68.46W
03/01/2021 M0.67 INCH HANCOCK ME MESONET
MESONET STATION CW6770 SURRY.
0700 PM HEAVY RAIN 1 NNE DEER ISLE 44.24N 68.67W
03/01/2021 M0.57 INCH HANCOCK ME MESONET
MESONET STATION EW8142 DEER ISLE 1.5 NNE.
0659 PM HEAVY RAIN 3 NNE SAINT AGATHA 47.28N 68.30W
03/01/2021 M0.08 INCH AROOSTOOK ME ASOS
ASOS STATION KFVE FRENCHVILLE AIRPORT.
0659 PM HEAVY RAIN 5 NE DIXMONT 44.73N 69.11W
03/01/2021 M0.29 INCH PENOBSCOT ME MESONET
MESONET STATION FW6654 DIXMONT.
0658 PM HEAVY RAIN 3 SE BROOKLIN 44.24N 68.53W
03/01/2021 M0.52 INCH HANCOCK ME MESONET
MESONET STATION CW6014 NASKEAG.
0658 PM HEAVY RAIN 2 SE PRINCETON 45.21N 67.54W
03/01/2021 M0.73 INCH WASHINGTON ME MESONET
MESONET STATION CW2026 PRINCETON.
0658 PM HEAVY RAIN 2 NW CADILLAC MOUNTAIN 44.38N 68.26W
03/01/2021 M0.84 INCH HANCOCK ME MESONET
MESONET STATION ANPM1 ACADIA NATIONAL PARK.
0657 PM HEAVY RAIN 1 NNE ORONO 44.89N 68.67W
03/01/2021 M0.35 INCH PENOBSCOT ME MESONET
MESONET STATION FW3968 ORONO.
0657 PM HEAVY RAIN 3 SSW CASTINE 44.35N 68.82W
03/01/2021 M0.40 INCH HANCOCK ME MESONET
MESONET STATION DW5572 HARBORSIDE.
0656 PM HEAVY RAIN 1 SW PRESQUE ISLE 46.67N 68.03W
03/01/2021 M0.01 INCH AROOSTOOK ME AWOS
AWOS STATION KPQI PRESQUE ISLE AIRPORT.
0656 PM HEAVY RAIN 2 ENE GREENVILLE 45.47N 69.55W
03/01/2021 M0.42 INCH PISCATAQUIS ME ASOS
ASOS STATION KGNR GREENVILLE.
0656 PM HEAVY RAIN 1 NNE TRENTON 44.45N 68.37W
03/01/2021 M0.63 INCH HANCOCK ME AWOS
AWOS STATION KBHB BAR HARBOR AIRPORT.
0655 PM HEAVY RAIN 5 W DEDHAM 44.68N 68.75W
03/01/2021 M0.43 INCH PENOBSCOT ME MESONET
MESONET STATION 9952D 4 ESE ORRINGTON.
0655 PM HEAVY RAIN BLUE HILL 44.42N 68.58W
03/01/2021 M0.62 INCH HANCOCK ME MESONET
MESONET STATION EW4351 BLUE HILL.
0655 PM HEAVY RAIN 2 NW OTIS 44.76N 68.49W
03/01/2021 M0.54 INCH HANCOCK ME MESONET
MESONET STATION EW1474 OTIS.
0655 PM HEAVY RAIN 5 WSW TRENTON 44.42N 68.46W
03/01/2021 M0.67 INCH HANCOCK ME MESONET
MESONET STATION CW6770 SURRY.
0655 PM HEAVY RAIN 1 N BANGOR 44.82N 68.77W
03/01/2021 M0.35 INCH PENOBSCOT ME MESONET
MESONET STATION EW7425 BANGOR.
0655 PM HEAVY RAIN 1 SSE FORT KENT 47.25N 68.58W
03/01/2021 M0.15 INCH AROOSTOOK ME MESONET
MESONET STATION EW0429 FORT KENT.
0655 PM HEAVY RAIN 3 SSW LILY BAY 45.56N 69.57W
03/01/2021 M0.07 INCH PISCATAQUIS ME MESONET
MESONET STATION CW1404 BEAVER COVE.
0654 PM HEAVY RAIN CARIBOU 46.87N 68.02W
03/01/2021 M0.42 INCH AROOSTOOK ME ASOS
ASOS STATION KCAR CARIBOU.
0653 PM HEAVY RAIN 2 ESE HOULTON 46.12N 67.80W
03/01/2021 M0.50 INCH AROOSTOOK ME AWOS
AWOS STATION KHUL 1 E HOULTON.
0653 PM HEAVY RAIN 2 W BANGOR 44.80N 68.82W
03/01/2021 M0.33 INCH PENOBSCOT ME ASOS
ASOS STATION KBGR BANGOR INTERNATIONAL
AIRPORT.
0652 PM HEAVY RAIN 1 S BAR HARBOR 44.37N 68.20W
03/01/2021 M1.15 INCH HANCOCK ME MESONET
MESONET STATION EW7164 BAR HARBOR.
0651 PM HEAVY RAIN HERMON 44.81N 68.91W
03/01/2021 M0.21 INCH PENOBSCOT ME MESONET
MESONET STATION AV067 HERMON.
0650 PM HEAVY RAIN 4 WSW JONESBORO 44.64N 67.65W
03/01/2021 M0.41 INCH WASHINGTON ME MESONET
MESONET STATION JONM1 JONESBORO NEPP SITE.
0649 PM HEAVY RAIN ALTON 45.03N 68.73W
03/01/2021 M0.43 INCH PENOBSCOT ME MESONET
MESONET STATION FW5230 ALTON.
0647 PM HEAVY RAIN 3 SSE LILLE 47.24N 68.10W
03/01/2021 M0.01 INCH AROOSTOOK ME MESONET
MESONET STATION AR198 GRAND ISLE.
0647 PM HEAVY RAIN 5 NNE PENOBSCOT 44.52N 68.66W
03/01/2021 M0.53 INCH HANCOCK ME MESONET
MESONET STATION EW7703 PENOBSCOT 5 NE.
0646 PM HEAVY RAIN 5 SSW CALAIS 45.13N 67.32W
03/01/2021 M0.72 INCH WASHINGTON ME MESONET
MESONET STATION CW2414 BARING.
0646 PM HEAVY RAIN 2 S BLUE HILL 44.39N 68.58W
03/01/2021 M0.84 INCH HANCOCK ME MESONET
MESONET STATION EW1465 BLUE HILL 4 SSE.
0645 PM HEAVY RAIN 2 NNW WESTFIELD 46.60N 67.93W
03/01/2021 M0.06 INCH AROOSTOOK ME MESONET
MESONET STATION WFDM1 WESTFIELD NERON SITE.
0645 PM HEAVY RAIN 2 SSE PRINCETON 45.19N 67.56W
03/01/2021 M5.58 INCH WASHINGTON ME MESONET
MESONET STATION PNNM1 PRINCETON NEPP SITE.
0645 PM HEAVY RAIN 3 NW PATTEN 46.03N 68.50W
03/01/2021 M0.46 INCH PENOBSCOT ME MESONET
MESONET STATION PATM1 PATTEN, ME.
0645 PM HEAVY RAIN KINGSBURY 45.12N 69.65W
03/01/2021 M0.29 INCH PISCATAQUIS ME MESONET
MESONET STATION KNBM1 KINGSBURY PRECIP.
0645 PM HEAVY RAIN KOKADJO 45.67N 69.45W
03/01/2021 M3.87 INCH PISCATAQUIS ME MESONET
MESONET STATION KKJM1 KOKADJO NEPP SITE.
0645 PM HEAVY RAIN 1 WNW EASTPORT 44.91N 67.01W
03/01/2021 M2.54 INCH WASHINGTON ME MESONET
MESONET STATION EPOM1 EASTPORT NEPP SITE.
0645 PM HEAVY RAIN 1 ENE DIXMONT 44.68N 69.14W
03/01/2021 M5.48 INCH PENOBSCOT ME MESONET
MESONET STATION DIXM1 DIXMONT NEPP SITE.
0645 PM HEAVY RAIN SHIRLEY 45.37N 69.62W
03/01/2021 M0.24 INCH PISCATAQUIS ME MESONET
MESONET STATION SHRM1 SHIRLEY.
0645 PM HEAVY RAIN 3 W OXBOW 46.42N 68.55W
03/01/2021 M1.86 INCH AROOSTOOK ME MESONET
MESONET STATION OXBM1 OXBOW NEPP SITE.
0645 PM HEAVY RAIN 1 NNE DEER ISLE 44.24N 68.67W
03/01/2021 M0.57 INCH HANCOCK ME MESONET
MESONET STATION EW8142 DEER ISLE 1.5 NNE.
0645 PM HEAVY RAIN 3 ESE ESTCOURT STATION 47.44N 69.16W
03/01/2021 M0.22 INCH AROOSTOOK ME MESONET
MESONET STATION ESCM1 ESTCOURT STATION.
0645 PM HEAVY RAIN EAST SURRY 44.49N 68.46W
03/01/2021 M0.69 INCH HANCOCK ME MESONET
MESONET STATION DW4513 EAST SURRY.
0645 PM HEAVY RAIN DANFORTH 45.67N 67.87W
03/01/2021 M0.30 INCH WASHINGTON ME MESONET
MESONET STATION DANM1 DANFORTH NEPP SITE.
0645 PM HEAVY RAIN 1 ENE PRESQUE ISLE 46.69N 67.99W
03/01/2021 M0.53 INCH AROOSTOOK ME MESONET
MESONET STATION CW7595 PRESQUE ISLE.
0645 PM HEAVY RAIN BROOKLIN 44.27N 68.57W
03/01/2021 M0.68 INCH HANCOCK ME MESONET
MESONET STATION CW6596 BROOKLIN SCHOOL.
0645 PM HEAVY RAIN 4 ENE BROOKSVILLE 44.36N 68.61W
03/01/2021 M0.70 INCH HANCOCK ME MESONET
MESONET STATION CW6342 SEDGWICK RIDGE.
0645 PM HEAVY RAIN 2 NNW LINNEUS 46.07N 67.99W
03/01/2021 M0.02 INCH AROOSTOOK ME MESONET
MESONET STATION AV381 LINNEUS.
0644 PM HEAVY RAIN 4 NE BAKER LAKE 46.30N 69.85W
03/01/2021 M0.23 INCH SOMERSET ME MESONET
MESONET STATION TNBM1 TURNER BROOK.
0640 PM HEAVY RAIN 1 W RIPOGENUS 45.88N 69.20W
03/01/2021 M4.28 INCH PISCATAQUIS ME MESONET
MESONET STATION RIPM1 RIPOGENUS DAM.
0640 PM HEAVY RAIN 3 WSW FISH RIVER LAKE 46.81N 68.84W
03/01/2021 M1.50 INCH AROOSTOOK ME MESONET
MESONET STATION FOXM1 FOXBROOK, ME.
0619 PM HEAVY RAIN 5 S CALAIS 45.11N 67.28W
03/01/2021 M0.83 INCH WASHINGTON ME MESONET
MESONET STATION MWRM1 MOOSEHORN.
0616 PM HEAVY RAIN 1 NE CLAYTON LAKE 46.62N 69.52W
03/01/2021 M0.20 INCH AROOSTOOK ME AWOS
AWOS STATION K40B CLAYTON LAKE.
0605 PM HEAVY RAIN 3 W OLD TOWN 44.93N 68.70W
03/01/2021 M0.67 INCH PENOBSCOT ME MESONET
MESONET STATION OLDM1 ROGERS FARM SITE OLD
TOWN 2 W ME US.
0605 PM HEAVY RAIN 2 NNE LORING 46.96N 67.88W
03/01/2021 M0.97 INCH AROOSTOOK ME MESONET
MESONET STATION LIZM1 AROOSTOOK NWR
LIMESTONE 4 NNW ME US.
0600 PM HEAVY RAIN ABBOT 45.19N 69.45W
03/01/2021 M0.26 INCH PISCATAQUIS ME MESONET
MESONET STATION ABBM1 ABBOT.
0600 PM HEAVY RAIN DICKEY 47.11N 69.09W
03/01/2021 M0.23 INCH AROOSTOOK ME MESONET
MESONET STATION DICM1 DICKEY.
0600 PM HEAVY RAIN 12 NW MOOSEHORN CROSSIN 46.45N 68.95W
03/01/2021 M0.29 INCH PISCATAQUIS ME MESONET
MESONET STATION SMBM1 11.6 NW MOOSEHORN
CROSSING.
0558 PM HEAVY RAIN 2 NW CADILLAC MOUNTAIN 44.38N 68.26W
03/01/2021 M0.84 INCH HANCOCK ME MESONET
MESONET STATION ANPM1 ACADIA NATIONAL PARK.
1100 AM HEAVY RAIN 1 E CORINNA 44.92N 69.24W
03/01/2021 M0.20 INCH PENOBSCOT ME CO-OP OBSERVER
CO-OP OBSERVER STATION CORM1 CORINNA.
1000 AM HEAVY RAIN 5 WSW TRENTON 44.40N 68.46W
03/01/2021 M0.28 INCH HANCOCK ME COCORAHS
COCORAHS STATION ME-HN-63 SURRY 6.7 SSE.
0800 AM HEAVY RAIN 1 E MARIAVILLE 44.72N 68.39W
03/01/2021 M0.04 INCH HANCOCK ME COCORAHS
COCORAHS STATION ME-HN-4 MARIAVILLE 1.4 ESE.
0800 AM HEAVY RAIN 2 SSE SURRY 44.46N 68.49W
03/01/2021 M0.17 INCH HANCOCK ME COCORAHS
COCORAHS STATION ME-HN-56 SURRY 2.5 SSE.
0800 AM HEAVY RAIN 7 SSW MARIAVILLE 44.64N 68.49W
03/01/2021 M0.02 INCH HANCOCK ME COCORAHS
COCORAHS STATION ME-HN-7 ELLSWORTH 7.4 NW.
0730 AM HEAVY RAIN 1 NW SOUTHWEST HARBOR 44.29N 68.34W
03/01/2021 M0.07 INCH HANCOCK ME COCORAHS
COCORAHS STATION ME-HN-64 SOUTHWEST HARBOR
0.9 NW.
0703 AM HEAVY RAIN 2 ESE HUDSON 44.98N 68.84W
03/01/2021 M0.02 INCH PENOBSCOT ME COCORAHS
COCORAHS STATION ME-PN-58 HUDSON 2.4 ESE.
&&Local storm report, Mar 1, 7:08 PM EST, 1 hour 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CARIBOU ME
708 PM EST MON MAR 1 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0657 PM HEAVY RAIN 1 NNE ORONO 44.89N 68.67W
03/01/2021 M0.35 INCH PENOBSCOT ME MESONET
MESONET STATION FW3968 ORONO.
0701 PM HEAVY RAIN 5 NNE PENOBSCOT 44.52N 68.66W
03/01/2021 M0.53 INCH HANCOCK ME MESONET
MESONET STATION EW7703 PENOBSCOT 5 NE.
&&The office that day
Everything else NWS Caribou, ME issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 1, 9:35 PM EST | Snow Squall Warning | CAR | Aroostook, Penobscot, Piscataquis | 70 min |
| Mar 2, 10:20 AM EST | Wind Chill Advisory | CAR | Aroostook, Penobscot, Piscataquis, Somerset | 5 hr |
| Mar 2, 3:03 PM EST | Heavy Freezing Spray Advisory | CAR | 15 hr |
Nearby
Snow Squall Warnings in Maine, 2021Every snow squall warning in 2021
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.